# SDR CVGA20221025001

- Difficulty date: October 21, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N286N
- Make and model: Cessna 525B
- Aircraft serial: 5250190
- Aircraft time: 9,592 hours, 5,964 cycles
- Engine: Wilint FJ443A
- Engine time: 4,790 hours, 3,568 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 119148
- Part serial: CL8ATW0086
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,407 hours, 239 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RH #2 ENGINE FLAME OUT IN FLIGHT OAT: 21C, SAT: 19C, SPEED:275 KIAS, WX: VFR CLEAR CLOUDS FLIGHT CONDITIONS DURING DESCEND BETWEEN FL 220-FL210.
